# SDR COMA0460053

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 14,365 hours, 13,985 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5251 IDG NR 1 FAULT MESSAGE DURING T/O.  SERVICED THE IDG OIL SYSTEM.
